# SDR AT0300005

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BRR700715A130
- Part serial: 13302
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

LT OIL PRESSURE ZERO AND XXED OUT ON DISPLAY UNIT, COMPRESSOR STALL ENGINE SHUTDOWN.  REMOVED AND REPLACED NR 1 ENGINE.
